# SDR SWAA2023031602642

- Difficulty date: February 13, 2023
- Submitted: March 16, 2023
- Operation: Air carrier
- Aircraft: N216WR
- Make and model: Boeing 737-7H4
- Aircraft serial: 32488
- Aircraft time: 55,381 hours, 33,043 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT SCUFF PLATE AFT CORNER HAS CRACK<[01] RECEIVED SERVICEABLE AFT CORNER SCUFF PLATE AT FWD CARGO; WELDED BY J.L. WELDING P. O. # 413894; SERVICEABLE SCUFF PLATE TO BE INSTALLED ON CUSTOMER BAR CODE TTG8Q00HR48J;[02] VERIFIED STEP 1.
